| Model Number |
4456 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Fall (1848); Dizziness (2194); Syncope/Fainting (4411)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for programming assistance.The hcp reported that the patient with this pacemaker system presented to the emergency room (er) due to syncope from right ventricular (rv) lead loss of capture (loc).Ts reviewed device settings and provided programming optimization options.The hcp performed commanded auto threshold and reprogrammed the device.The hcp will continue with monitoring.No adverse patient effects were reported.This rv lead remains in service.